What is it with vitamins and nausea??

I take a lot of supplements compared to most people I know. Partially because I had a great follow up from my WellnessFX blood tests with supplement and dietary suggestions that wouldn't break the bank.

Aside: my first set of consults after my first blood test didn't give me much to go on. The MD said I was doing everything write, and I should just make sure to drink more water and get more veggies into my diet. The nutritionist kept suggesting these specific supplements that were HELLA expensive. So I didn't do them.

What I take:

MORNING (after breakfast)
- fish oil equaling 3g of DHA + EPA (usually means 4-5 pills depending on brand)
- Optimum Nutrition Women's Multi
- 1,000mg of C
- 50mg Zinc
- 2,000 mcg B12
- 5,000 IU Vit. D
- Gaia Adrenal Health
- St. John Wort

EVENING (as far from dinner as possible before bed)
- St. John's Wort
- Kava kava extract
- Melatonin
- ZMA
- Gaia Adrenal Health

I can take all the evening pills in one swoop. But my AM pills, I have to break up into three doses. And I don't space the doses apart just right, or take the right combo together (still figuring that out) I get crazy nauseous. Like that stomache ache, mouth watering, body chills nauseous.

What the fuck, man?!?!?

I'm assuming it's the multi, so I make sure to take half the dose right after I eat, and the other one I try to take 30 mins later. The problem is I'm a spazbot and tend to forget that I still have pills to take until I've left the house for the day and didn't bring them along.

Who else has issues with this? What do you do?

Update

I think it was the zinc of all things! Now I take the zinc and C first, closest to my meal, then divy up the adrenals, multi, and St. Johns later. No nausea!